# SDR TRAX200800254

- Difficulty date: February 13, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N889AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7538
- Aircraft time: 15,874 hours, 12,888 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Overwing Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MILD CORROSION BOTTOM RT OVERWING EXIT.   THOROUGHLY CLEAND AND RE-INSPECTED OVER WING EXIT SURROUND STRUCTURE. SUSPECTED CORROSION WAS DETERMINED TO BE EXCESSIVE DIRT AND DEBRIS IN THE EXISTING CORROSION INHIBITING COMPOUND. NO FURTHER EVIDENCE OF CORROSION WAS FOUND. APPLIED NEW CORROSION PREVENTATIVE COMPOUND.ALL WORK DONE IAW SRM 51-21-00 AND 51-21-11.
